i am on the generic lexapro and have been since begining of treatment, im from australia and we dont have brand name lexapro only generic brands escitalipram oxcilate.. i have been on one called "lexam" for 6weeks and reicently got given one called "lexalite" which i complained about as ide prefer the same brand. but no dice. anyway today is first day on "lexalite" and i feel sooooo weird.. super spaced out and dizzy.. bad cordination.. is it possible the brand change has contributed to this?? i was told they were the exact same thing!
The filler can be different for different generics & that could give you SEs.
They are not exactly the same. The main ingredient in a generic has to be within 85% of the brand name here in the US. There are fillers and additives that can cause side effects or reactions. I cannot take Lexapro generic makes me sick as a dog, but I can take the brand name. They can even vary from manufacturer to manufacturer. Some of our generic drugs come from 3rd world countries and the regulation can be poor.
I am sorry to hear you are having such bad side effects. :(
also ontop of feeling dizzy i have poor vision and my anxiety is back!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.